Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11
  1. #1
    softballhitter is offline New Member
    Join Date
    Dec 2005
    Posts
    4

    Question redness spreading and swelling

    im doing my first cycle deca qv and stanazol tabs after the second injection in the shoulder 3 days later itching first happened then swelling and redness spreading no really pain just itching and swelling moving down from bicep to forearm been treating with hydrocortisone cream and benydrl is this a reaction or infection?

  2. #2
    shortie's Avatar
    shortie is offline AR Biggerologist
    Join Date
    Apr 2003
    Location
    Back in da box!
    Posts
    3,413
    Is it hot to the touch?

  3. #3
    softballhitter is offline New Member
    Join Date
    Dec 2005
    Posts
    4
    not really bicep was swollen but went down and now elbow is swollen but the bicep isnt almost like it is moving down.

  4. #4
    shortie's Avatar
    shortie is offline AR Biggerologist
    Join Date
    Apr 2003
    Location
    Back in da box!
    Posts
    3,413
    If it is not hot to the touch infection is unlikely, just keep an eye on it and stay away from that injection site for a while and allow it to heal. Where's the Testosterone in your cycle?

  5. #5
    softballhitter is offline New Member
    Join Date
    Dec 2005
    Posts
    4
    dont know first time user was recommended by someone else is it could be better pls advise all the info is appreciated

  6. #6
    shortie's Avatar
    shortie is offline AR Biggerologist
    Join Date
    Apr 2003
    Location
    Back in da box!
    Posts
    3,413
    Well, the best first cycle there is IMO is Test E 500mg/wk 10-12 wks followed by PCT.

  7. #7
    softballhitter is offline New Member
    Join Date
    Dec 2005
    Posts
    4
    thanks for the info.

  8. #8
    Smiley619's Avatar
    Smiley619 is offline Member
    Join Date
    Jun 2005
    Location
    West Coast
    Posts
    883
    keep an eye on it...and damn man deca and winny cycle?!?!?! who put you up to that??

  9. #9
    tboney's Avatar
    tboney is offline Anabolic Member
    Join Date
    Apr 2005
    Posts
    2,518
    Go see your doc! Dont take a chance. You may have an infection

  10. #10
    STEVO 47 is offline Banned
    Join Date
    Dec 2004
    Posts
    117
    Shot my tricep, did the same damn thing. It should clear up on it's own
    Like everybody said, keep an eye on it.

  11. #11
    jermazz is offline New Member
    Join Date
    Aug 2005
    Location
    connecticut
    Posts
    35
    had the same thing hapen to me with a different deca . changed over to qv last week and i'm fine. wasn't infection but i just had a bad reaction to that brand. it was like a fluid under the skin but not in the muscle. weird, glad there was not complications. good luck it took mine like 6 days to completely go away, and it got worse for like the first 2 or 3.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •